Busca avançada
Ano de início
Entree


Reduced-order H∞ filtering of phase-type semi-Markov jump linear systems

Texto completo
Autor(es):
Gabriel, Gabriela W. ; De Oliveira, Andre M. ; Costa, Oswaldo L. V. ; dos Santos, Sergio R. Barros
Número total de Autores: 4
Tipo de documento: Artigo Científico
Fonte: JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS; v. 362, n. 16, p. 14-pg., 2025-10-15.
Resumo

In this work, we present design conditions for robust reduced-order H-infinity filters for a type of hybrid system, the so-called phase-type (PH) semi-Markov jump linear systems (S-MJLS), in a context of partial observation of the jump process. For this purpose, we recast the non-linear design problem for obtaining reduced-order H-infinity filters into a convex problem written as linear matrix inequalities (LMI) by employing a new linearization technique based on slack variables. Furthermore, by restricting the filter structure to the plant's order and reducing the semi-Markov jump system into a Markov jump linear system with perfect mode observation, we are able to design the optimal H-infinity filter. In the case that the project can afford full-order filters, and by using mild assumptions on the system matrices, we also present conditions for clusterized model-based H-infinity observers, which are robust with respect to uncertain transition rates and some system matrices. For showing the effectiveness of our results, we present an example in the context of networked control systems subject to packet dropouts. (AU)

Processo FAPESP: 21/13338-6 - Controle e filtragem de sistemas dinâmicos sujeitos a variações abruptas e aleatórias
Beneficiário:André Marcorin de Oliveira
Modalidade de apoio: Auxílio à Pesquisa - Regular
Processo FAPESP: 14/50851-0 - INCT 2014: Instituto Nacional de Ciência e Tecnologia para Sistemas Autônomos Cooperativos Aplicados em Segurança e Meio Ambiente
Beneficiário:Marco Henrique Terra
Modalidade de apoio: Auxílio à Pesquisa - Temático